Kodai Mathematical Journal

On factorization of entire functions

Yoji Noda

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 4, Number 3 (1981), 480-494.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036430

Digital Object Identifier
doi:10.2996/kmj/1138036430

Mathematical Reviews number (MathSciNet)
MR0641366

Zentralblatt MATH identifier
0491.30015

Subjects
Primary: 30D20: Entire functions, general theory

Citation

Noda, Yoji. On factorization of entire functions. Kodai Math. J. 4 (1981), no. 3, 480--494. doi:10.2996/kmj/1138036430. https://projecteuclid.org/euclid.kmj/1138036430


Export citation

References

  • [1] CLUNIE, J., The composition of entire and meromorphic functions, Mathematical Essays dedicated to A. J. Macintype (Ohio Univ. Press, 1970), 75-92.
  • [2] EDREI, A. AND W. H. J. FUCHS, On the zeros of f(g{z))where/and 1 are entire functions, J. Analyse Math., 12 (1964), 243-255.
  • [3] GROSS, F., Factorization of entire functions which are periodic mog, Indian J. pure and applied Math., 2 (1971), 561-571.
  • [4] GROSS, F., Factorization of meromorphic functions, U. S. Gov. Printing Office, 1972.
  • [5] GROSS, F., Factorization of meromorphic functions and some open problems, Complex analysis, Lecture Notes m Math., 599, Springer (1977), 51-67.
  • [6] GROSS, F., C. C. YANG AND C. OSGOOD, Pmeable entire functions, Nagoya Math. J., 51 (1973), 123-130.
  • [7] KOBAYASHI, T., On a characteristic property of the exponential function, Kdai Math. Sem. Rep., 29 (1977), 130-156.
  • [8] OZAWA, M., Factorization of entire functions, Thoku Math. J., 27 (1975), 321-336.
  • [9] OZAWA, M., On certain criteria for the left-pmeness of entire functions, Kdai Math. Sem. Rep., 26 (1975), 304-317.
  • [10] OZAWA, M., On certain criteria for the left-pmeness of entire functions, II, Kdai Math. Sem. Rep., 27 (1976), 1-10.
  • [11] OZAWA, M., On the existence of prime periodic entire functions, Kodai Math. Sem. Rep., 29 (1978), 308-321.
  • [12] POLYA, G., On an integral function of an integral function, J. London Math. Soc, 1 (1926), 12-15.
  • [13] RENYI, A. AND C. RENYI, Some remarks on periodic entire functions, J. Analyse Math., 14 (1965), 303-310.